| Model Number |
407652 |
| Medical Device Problem Code |
Device Disinfection Or Sterilization Issue (2909)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/16/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right ventricular (rv) lead had vegetation.The leads were extracted and replaced with a temporary lead.The device remains in use and the system will be replaced in the future with a leadless implantable pulse generator (ipg).No further patient complications have been reported as a result of this event.